# SDR CALA2013092391342

- Difficulty date: September 18, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 69,228 hours, 9,937 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD QUANTITY LOW CENTER HYD SYSTEM LOW RESERVOIR QUANTITY.  QTY < .40 ADVISORY  MSG01- ACTIVE APPROACH HARD; RESERVOIR CENTER FLUID QUANTITY IS LOW.  HYDIM CL MSG-2910150 ACTIVE AP HARD.  IAW TO IPC 32-51-80-005 ITEM 40 HYD HOSE LEAKING.  REPLACED HYD HOSE & SERVICE CENTER HYD SYSTEM TO FULL . FLIGHT CONTROL, SPOILER, SPEED BRAKE, STEERING SYSTEM & BRAKE SYSTEM CHECKED OK.
